# SDR AUS20031242

- Difficulty date: December 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB4TN5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10717C
- Condition: Split
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL COOLER SPLIT ALONG WELD LOCATED AT THE OPPOSITE END TO THE FITTINGS. COMPLETE LOSS OF ENGINE OIL.
